# SDR FDEA201208223103

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 70,919 hours, 15,766 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL NR 641JB CUT OUT LOWER SURFACE FOUND CORRODED.   R & R IAW SRM 51-31-01, REV 50.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
